Ethinyl estradiol/ norgestrel for Abnormal Uterine Bleeding?I have one month abortion. doctor suggest me to start Ovral G tablet after 5 days of abortion. But after stared I have sever abdominal Pain & hedache. Should i continue the course upto 20 days or not? If i not taken the Ovaral G there is any problem in future?
20 Feb 2011
One of the listed side effects of this drug is headaches. Abdominal pain is not a listed side effect and is more likely due to the abortion. I would suggest you speak to your doctor about continuing the medication. Also, although abdo pain after abortion is common, i would advise you get checked out in case you have a post op complication. I hope you feel better soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've recently had a D&C for dysfuctional uterine bleeding. It worked for a week then I started back bleeding heavily. I've been ...
1 answer • 8 Oct 2012
my periods come at anytime,i have an ovarian cyst.
1 answer • 14 Nov 2012
27 years old, taking levonorgestrel .15 and ethinyl estradiol .03 for 5 years.
1 answer • 23 Jul 2013
I have had 2 going on 3 periods a month . And cramping when I'm about to get it. Helppppp
1 answer • 16 Jan 2014